# SDR JIK2001F00000

- Difficulty date: November 26, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N535AF
- Make and model: Lear 35A
- Aircraft serial: 191
- Engine: Garrtt TFE73122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ENGINE INFLIGHT SHUTDOWN AS A RESULT OF TOWER SHAFT FRACTURE.  FRACTURE CAUSED BY THRUST BEARING FAILURE.  BEARING FAILURE MADE AND THE TOTAL TIME NOT YET DETERMINED.
